Publication detail

The asymptotic behaviour of solutions of the singular integro-differential equation

ŠMARDA, Z.

Original Title

The asymptotic behaviour of solutions of the singular integro-differential equation

English Title

The asymptotic behaviour of solutions of the singular integro-differential equation

Type

journal article - other

Language

en

Original Abstract

This paper is devoted an asymptotic behaviour of solutions of integro-differential equations of thefirst order.

English abstract

This paper is devoted an asymptotic behaviour of solutions of integro-differential equations of thefirst order.

Keywords

Integro-differential equation, Wazewskis¨topological principle

Released

12.05.1989

ISBN

0420-1213

Periodical

Demonstratio Mathematicae

Year of study

22

Number

2

State

PL

Pages from

293

Pages to

307

Pages count

15

Documents

BibTex


@article{BUT40857,
  author="Zdeněk {Šmarda}",
  title="The asymptotic behaviour of solutions of the singular integro-differential equation",
  annote="This paper is devoted an asymptotic behaviour of
solutions of integro-differential equations of thefirst order.",
  booktitle="Demonstratio mathematica",
  chapter="40857",
  journal="Demonstratio Mathematicae",
  number="2",
  volume="22",
  year="1989",
  month="may",
  pages="293",
  type="journal article - other"
}